RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2020 Volume 26, Number 1, Pages 239–255 (Mi timm1713)

This article is cited in 1 paper

On Two-Sided Approximations of Reachable Sets of Control Systems with Geometric Constraints on the Controls

V. N. Ushakov, M. V. Pershakov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We consider a nonlinear control system in Euclidean space on a finite time interval with controls subject to geometric constraints. The question of constructing lower and upper (by inclusion) approximations of reachable sets of this system is studied. Under certain conditions, estimates are obtained for the discrepancy (in the Hausdorff metric) between the lower and upper approximations of the reachable sets.

Keywords: control system, control, differential inclusion, geometric constraints, reachable set, approximation.

UDC: 517.955.8

MSC: 37C50, 37J25, 41A29

Received: 14.01.2020
Revised: 06.02.2020
Accepted: 10.02.2020

DOI: 10.21538/0134-4889-2020-26-1-239-255


 English version:
Proceedings of the Steklov Institute of Mathematics (Supplement Issues), 2021, 313, suppl. 1, S211–S227

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025